Items where Author is "Moridani, Alireza Yousefi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Vasudeva, R. and Moridani, Alireza Yousefi (2011) Kiefer's law of the iterated logarithm for the vector of upper order statistics. PROBABILITY AND MATHEMATICAL STATISTICS-POLAND, 31 (2). pp. 331-347.

Vasudeva, R. and Moridani, Alireza Yousefi (2010) Limit distributions of the extremes of a random number of random variables in a stationary Gaussian sequence. ProbStat Forum, 3 (July). pp. 78-90.

Vasudeva, R. and Moridani, Alireza Yousefi (2008) Almost sure lower bound for the selection differential. Calcutta Statist. Assoc. Bull., 60 (239-24). pp. 219-233.

This list was generated on Fri Nov 17 17:04:15 2017 IST.